Informa Life Sciences is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Nov 27
Show Filter
12:30 - 14:00 90 mins
Registration and Morning Coffee
14:00 - 14:10 10 mins
OPENING PLENARY
Opening remarks from the Chairperson
  • Jeannett Dimsits - Senior Director, Trial Management Anchor, NovoNordisk, Denmark
14:10 - 14:55 45 mins
Info
OPENING PLENARY
Examining the growing role of CROs as facilitators in the convergence of clinical research and clinical care
  • Professor Kenneth Getz - Director and Associate Professor, CSDD, Tufts University School of Medicine, USA

The level of inefficiency associated with finding and engaging investigative sites and study volunteers combined with the growing value of rich data and analytics are driving the convergence of clinical research into large clinical care settings. Recent transactions indicate that leading CROs are anticipating this convergence and leveraging new approaches to differentiate their service offerings.  This session characterizes the operating conditions leading to the eventual convergence of clinical research and clinical care environments, discusses the critical role of CROs as facilitators of this convergence, and provides insight into a new and disruptive clinical trial paradigm punctuated by flexibility, customization and integration.

14:55 - 15:40 45 mins
Info
OPENING PLENARY
Business and Financial analysis and impact of mergers and acquisition of the CRO’s on the Pharma Industry
  • Neal McCarthy - Managing Director, Fairmount Partners, USA
  • Building a better CRO – services, geography and therapeutic expertise
  • CRO Models - One stop shop to FSP to staffing
  • More pharma than pharma
  • Unique merger models – tea and biscuits or chalk and cheese
  • Private Equity driving CROs mergers
  • The Billion 7, the Second Line, the Asia Pack, the Early Birds and Non-CROs
  • The good and bad of larger versus specialist/regional CROs
  • Bolt-ons versus merger of equals
  • What to do when your CRO gets gobbled
  • Merger cycles and new growth
  • Evolution – what just happened, and what will happen soon
  • Long term prognosis and the likely effects of research sites mergers and virtual trials 
15:40 - 16:25 45 mins
Info
OPENING PLENARY
The future of Healthcare- Mobile Health, Digital, AI and Innovation with regards to clinical trials and healthcare- relate to other industries
  • Inma Martinez - Venture Partner, Data Sciences & Product Innovation, Deep Science Ventures, UK

1.            ACCELERATED DIGITALISATION AND DATIFICATION OF LIFE

  • The forces of digitalisation are data and computational power
  • Technology growth is exponential hence the need to respond quickly to its disruptive forces and embrace its transformational opportunities
  • Big Data and the Liquidity of Information
  • A.I. is the evolutionary result of data analysis and machine learning
  • Deep Learning:
  • Force Brute Computation vs Self-Learning machines
  • Demystifying DL: when Reward Functions cannot deliver unbiased results

 2.            MAN + MACHINE COLLABORATIONS

  • The Future of Human Cognition: the New Super Humans
  • Unveiling collaborative approaches to Human + Machine Cognition
  • Revealing Human Creativity and all other cognitive skills where humans deliver with better results and precision
  • How A.I. and HPC are advancing other sectors: case studies in Automotive, Energy, Food and Agriculture, Asset Management.

3.            What A.I. and Data can offer by way of Computational Drug Discovery 

  • The 3Ds Powering AI in Drug Discovery: Domain Expertise, Deep Learning and Data
16:25 - 17:30 65 mins
Info
OPENING PLENARY
PANEL: The Future of Clinical Trials - New partnerships, new innovations and new processes
  • Moderator: Professor Kenneth Getz - Director and Associate Professor, CSDD, Tufts University School of Medicine, USA
  • Amanda L. Goltz - Vice President, Digital, Biocompatibles Inc., a BTG International group company, USA
  • Janis A. Little - Vice President, Global R&D Quality, Allergan, USA
  • Almenia Garvey - Director of Site Alliances, ICON Clinical Research Services
  • Laura Galuchie - TransCelerate Oversight Committee Member and Program Lead, MSD
  • Alastair MacDonald - SVP Real World & Late Phase Client Engagement, Syneos Health
  • News flash over the 12 months: significant changes and news from the panel’s perspective
  • Overview of compelling new mergers and acquisition, partnerships and collaborations
  • Greatest challenges anticipated as we move closer to this new future vision
  • The role of new technologies in supporting this new future vision
17:30 - 19:30 120 mins
Info
Grand Exhibition Hall Opening and Welcome Drinks Reception Sponsored by Covance

Connect and catch up with your clinical industry peers over cocktails and canapes at the Exhibition Hall Grand Opening and Welcome Drinks Reception sponsored by Covance. Open to all participants.